Experience with immunological tests in drug-induced hepatitis

H. H. Rotmensch, M. Weintraub, G. Sofferman, E. Livni, A. Klejman, M. Liron

Research output: Contribution to journalArticlepeer-review

Abstract

Nine patients are reported who developed hepatic injury following the administration of therapeutic agents. The drugs incriminated were prajmalium bitartrate (4 patients), quinidine (3 patients), procainamide and nifedipine (one patient each). In all patients the clinical features indicated an allergic process, which in three cases was substantiated by positive response to re-exposure. The detection of immunologic processes in our patients by various in-vitro methods supports the assumption that immune mechanisms may be involved in the production of drug-induced hepatic disease and confirm allergy.

Original languageEnglish
Pages (from-to)691-697
Number of pages7
JournalZeitschrift fur Gastroenterologie
Volume19
Issue number11
StatePublished - 1981
Externally publishedYes

Fingerprint

Dive into the research topics of 'Experience with immunological tests in drug-induced hepatitis'. Together they form a unique fingerprint.

Cite this